Bulletin of Mathematical Biology
A Journal Devoted to Research at the Junction of Computational, Theoretical and Experimental Biology Official Journal of The Society for Mathematical Biology
The Bulletin of Mathematical Biology, the official journal of the Society for Mathematical Biology, disseminates original researching findings at the interface of biology and the mathematical sciences. Articles should take care to address this broad audience.
The articles can range from biologically motivated investigations in the mathematical sciences, broadly defined, to results that combine concepts and tools from the mathematical sciences with experiment or observation. All contributions, however, must be focused on a substantial advance in biological understanding. The core aim of the journal is to be of major interest to all researchers working at the interface of biology and the mathematical sciences, and articles should take care to address this broad audience.
Mathematical biology has become a multi-faceted and fast-moving field, and researchers need to be cognizant of a plethora of new developments and changes that affect their work, which are not always captured by the original research article format. Therefore, the Bulletin will serve its readers through several new kinds of articles. These include a variety of types of articles such as review articles, methods articles, editor’s choice articles, perspectives and unsolved problems as well as articles that discuss ideas, methods, tools, and activities to enhance research and education, both inside and outside the classroom. All articles will be peer reviewed.
Qi Zheng (February 2017)
- Journal Title
- Bulletin of Mathematical Biology
- Volume 1 / 1939 - Volume 79 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|The bulletin of mathematical biophysics||0007-4985||1522-9602|
To view the rest of this content please follow the download PDF link above.